Alert archive / Kansas / Special Weather Statements in 2013
Special Weather Statement, NWS Goodland, KS
NWS Goodland, KS issued this special weather statement at Jul 10, 2013, 2:08 AM CDT for Decatur County, Rawlins County, Kansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2013, 2:08 AM CDT (07:08 UTC)
- Expired
- Jul 10, 2013, 2:45 AM CDT
- In force
- 37 min
- Issued by
- NWS Goodland, KS
Counties Decatur County, KS, Rawlins County, KS
The radar
The Goodland radar (KGLD), 105 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1645 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 2198 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
938
WWUS83 KGLD 100708
SPSGLD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
108 AM MDT WED JUL 10 2013
KSZ002-003-100745-
DECATUR-RAWLINS-
208 AM CDT WED JUL 10 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS AND DECATUR
COUNTY IN NORTHWEST KANSAS...
AT 203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TRAER TO 8 MILES
SOUTH OF LUDELL...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
TRAER BY 215 AM CDT...
CEDAR BLUFFS BY 220 AM CDT...
OBERLIN BY 240 AM CDT...
6 MILES NORTHWEST OF KANONA BY 245 AM CDT...
PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4000 10020 3957 10018 3957 10057 3972 10100
3981 10119 4000 10100
TIME...MOT...LOC 0707Z 300DEG 18KT 3998 10067 3972 10089
$$
MOOREWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this special weather statement went out at Jul 10, 12:38 AM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 10, 12:38 AM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1138 PM MDT TUE JUL 9 2013 .UPDATE... ISSUED AT 623 PM MDT TUE JUL 9 2013 FORECAST HAS BEEN UPDATED FOR THE EXPIRATION OF THE HEAT ADVISORY AND ISSUANCE OF SEVERE THUNDERSTORM WATCH 405. STORMS SHOULD SLOWLY MOVE OUT OF THE FORECAST AREA THIS EVENING. RECENT RUNS OF THE HRRR MODEL SUGGEST THAT STORMS CURRENTLY IN NORTHWEST NEBRASKA MAY MOVE TO THE SOUTHEAST ALONG THE EDGE OF THE RIDGE OF HIGH PRESSURE. THESE STORMS WOULD MOVE INTO SOUTHWEST NEBRASKA AND PORTIONS OF NORTHWEST KANSAS LATE TONIGHT. CAN NOT RULE OUT THESE STORMS CLIPPING NORTHEAST COLORADO AS WELL. WILL CONTINUE TO WATCH THESE STORMS AS WELL AND UPDATE AS NEEDED. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 143 PM MDT TUE JUL 9 2013 A HEAT ADVISORY REMAINS IN EFFECT FOR A PORTION OF THE FORECAST AREA THIS AFTERNOON AS AMBIENT TEMPERATURES AND HEAT INDEX VALUES INCREASE INTO THE 103-107 DEGREE RANGE. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING IN THE UNSTABLE AND CONVERGENT NEAR SURFACE REGION IN THE VICINITY OF A SURFACE TROUGH THAT EXTENDS FROM WEST CENTRAL KANSAS THROUGH SOUTHEAST NEBRASKA. STORM DEVELOPMENT WILL BE AIDED BY THE LIFT ASSOCIATED WITH THE TAIL END OF THE UPPER TROUGH WILL CONTINUE TO MOVE EASTWARD OVER THE NORTHERN PLAINS THIS EVENING. SOME STORMS MAY BECOME SEVERE WITH THE STRONGER STORMS EXPECTED MAINLY ALONG THE SOUTHEAST BORDER OF THE FORECAST AREA. THE COLD FRONT POISED NORTH OF THE FORECAST AREA WILL PUSH SOUTHWARD OVERNIGHT TONIGHT AND DURING THE DAY ON WEDNESDAY. HIGH TEMPERATURES WILL BE ABOUT 10 DEGREES COOLER ON WEDNESDAY THAN ON TUESDAY...BUT ARE EXPECTED TO REACH MAINLY INTO THE LOWER TO MID 90S. THE FRONTAL BOUNDARY ENDS UP OVER THE SOUTHERN AND WESTERN SECTIONS OF THE FORECAST AREA LATE IN THE DAY ON WEDNESDAY AS SURFACE HIGH PRESSURE MOVES INTO PLACE OVER THE PLAINS STATES. SCATTERED THUNDERSTORMS...SOME BECOMING SEVERE...ARE EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN TO THE WEST ALONG THE FRONTAL BOUNDARY ON WEDNESDAY AFTERNOON AND EVENING. STORMS WILL DECREASE IN COVERAGE AND INTENSITY AS THEY MOVE ACROSS THE REMAINDER OF THE FORECAST AREA DURING THE EVENING AND OVERNIGHT HOURS. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 232 PM MDT TUE JUL 9 2013 WED NIGHT-FRIDAY...591 DM H5 RIDGE WILL BE MAIN SYNOPTIC SCALE INFLUENCE ON THE CWA THROUGH THE PERIOD AS IT BEGINS TO BUILD INTO THE AREA ON WED NIGHT BEFORE BECOMING CENTERED OVER THE CWA ON THURSDAY. SHORT WAVE TROUGH NOTED ON PROJECTED DYNAMIC TROPOPAUSE FIELDS WILL AID IN THE DEVELOPMENT OF AFTERNOON AND EVENING THUNDERSTORMS AS LARGE SCALE EASTERLY FLOW WILL KEEP AXIS OF INSTABILITY CENTERED OVER THE AREA. GIVEN EXPECTED FLOW PATTERN...STORMS SHOULD DRIFT TO THE SOUTHEAST INTO INCREASING INSTABILITY AND THINK POTENTIAL FOR PRECIPITATION EXISTS ACROSS THE ENTIRE CWA. FAIRLY CONFIDENT THAT STORMS WILL DEVELOP...BUT WITH MODELS VARYING GREATLY BETWEEN EARLY AFTERNOON INITIATION/ENDING AND PRECIPITATION MAINLY OCCURRING IN THE EVENING CONFIDENCE IN TIMING TOO LOW TO GO ABOVE THE CHANCE RANGE. GIVEN EXPECTED THERMAL AND WIND FIELDS...STRONG WAA MAY ALLOW STORMS TO LINGER THROUGH THE NIGHT ESPECIALLY IN THE EASTERN CWA. PRECIPITATION CHANCES WILL DIMINISH THROUGH THE REST OF THE PERIOD AS LARGE SCALE RIDGE MOVES OVER THE AREA BRINGING WIDESPREAD SUBSIDENCE AND INCREASED CINH. A STORM OR TWO IS POSSIBLE...BUT THINK COVERAGE WILL BE VERY LIMITED. FOR TEMPS...POTENTIAL FOR OUTFLOW FROM WED NIGHT CONVECTION LOWERS CONFIDENCE IN TEMP FORECAST ALTHOUGH GIVEN MODEL BIASES THE PAST 2 WEEKS NOT SURE IF I WANT TO GO AS COOL AS OPERATIONAL DATA SUGGESTS. ANY POSSIBLE COOL DOWN WILL BE SHORT LIVED AS TEMPERATURES REBOUND INTO THE LOW 100S BY FRIDAY. IN THE EXTENDED (FRI NIGHT-TUESDAY)...STRONG H5 RIDGE WILL CONTINUE TO DOMINATE THE WEATHER PATTERN THROUGH THE PERIOD...ALTHOUGH THERE DOES APPEAR TO BE POTENTIAL FOR SFC FRONT STALLING NEAR THE AREA BRINGING THE CHANCE FOR THUNDERSTORMS. LATEST OPERATIONAL MODELS HAVE BACKED OFF PRECIP THREAT TO SOME DEGREE...FOCUSING WEST AND NORTH OF THE CWA. WAS INCLINED TO BACK OFF POPS 10-15 PERCENT...BUT WITH GEFS STILL INDICATING A FAIRLY ROBUST PRECIP SIGNAL HAVE OPTED TO LET CURRENT CONSENSUS POPS REMAIN AS IS FOR THE TIME BEING. OTHERWISE...WARM TEMPERATURES IN THE 90S TO LOW 100S WILL CONTINUE THROUGH THE PERIOD. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1138 PM MDT TUE JUL 9 2013 THUNDERSTORMS CURRENTLY LOCATED ACROSS NORTHEAST COLORADO AND SOUTHWEST NEBRASKA ARE HEADING TO THE SOUTHEAST...AND WILL LIKELY MOVE BETWEEN KGLD AND KMCK. HOWEVER...SHOWERS AND POSSIBLY THUNDERSTORMS COULD DEVELOP ALONG AN OUTFLOW BOUNDARY MOVING TOWARDS KGLD OVER THE NEXT COUPLE OF HOURS. HAVE OPTED NOT TO MENTION VCTS AT KGLD AS ACTIVITY SEEMS TO BE DIMINISHING BUT WILL INCLUDE VCSH. WINDS WILL BE PROBLEMATIC WITH LINGERING OUTFLOW BOUNDARIES AND COLD FRONT. SOUTHEAST WINDS SHOULD PICK UP LATE THIS MORNING AND COULD BECOME GUSTY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN DURING THE LATE AFTERNOON AND MAY APPROACH KGLD DURING THE EVENING. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...RRH SHORT TERM...LOCKHART LONG TERM...JRM AVIATION...RRH
Hazardous weather outlook, Jul 9, 10:41 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 941 PM MDT TUE JUL 9 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-101645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 941 PM MDT TUE JUL 9 2013 /1041 PM CDT TUE JUL 9 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ACROSS NORTHEAST COLORADO ARE EXPECTED TO MOVE TO THE SOUTHEAST ACROSS PORTIONS OF THE TRI-STATE AREA. A FEW STORMS COULD BE STRONG TO SEVERE...HOWEVER WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP WEDNESDAY AFTERNOON AND EVENING SOUTHWEST OF A YUMA COLORADO TO GOVE KANSAS LINE. LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jul 9, 8:51 PM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
751 PM MDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 7 N NORTON 39.94N 99.90W
07/09/2013 E1.25 INCH NORTON KS TRAINED SPOTTER
HAIL QUARTER TO HALF DOLLAR SIZE. ESTIMATED WIND GUST OF
60 MPH.
&&
BRBLocal storm report, Jul 9, 9:07 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
807 PM MDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 5 ESE JENNINGS 39.64N 100.21W
07/09/2013 E1.00 INCH DECATUR KS TRAINED SPOTTER
LATE REPORT. HAIL SIZE RANGED FROM PEA TO QUARTER SIZE.
&&
BRBLocal storm report, Jul 9, 9:10 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
810 PM MDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG MORLAND 39.35N 100.07W
07/09/2013 GRAHAM KS TRAINED SPOTTER
LOTS OF TREE LIMBS DOWN IN MORLAND. MOST WERE 3 TO 5
INCHES IN DIAMETER BUT A FEW WERE UP TO 12 INCHES IN
DIAMETER. PEA SIZE HAIL AND A GRASS FIRE DUE TO A
LIGHTNING STRIKE ALSO HAPPENED WITH THIS STORM. TIME
ESTIMATED FROM RADAR.
&&
RHUSTEDLocal storm report, Jul 9, 9:43 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
843 PM MDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL 4 SE MONUMENT 39.05N 100.95W
07/09/2013 E0.88 INCH LOGAN KS TRAINED SPOTTER
HAIL RANGED FROM PEA TO NICKEL SIZE.
0339 PM HAIL 6 SE MONUMENT 39.03N 100.92W
07/09/2013 E0.50 INCH LOGAN KS TRAINED SPOTTER
HAIL RANGED FROM PEA SIZE TO ONE HALF INCH IN DIAMETER.
LASTED FOR ABOUT TWO MINUTES.
0420 PM HAIL OAKLEY 39.13N 100.85W
07/09/2013 E0.50 INCH LOGAN KS EMERGENCY MNGR
HAIL NEAR ONE HALF INCH IN DIAMETER AND ESTIMATED 40 TO
45 MPH WINDS. A FEW ONE TO TWO INCH DIAMETER LIMBS DOWN.
0525 PM HAIL 9 NNE TASCO 39.48N 100.25W
07/09/2013 E0.88 INCH SHERIDAN KS PUBLIC
DIME TO NICKEL SIZE HAIL.
0550 PM TSTM WND DMG 6 NW MORLAND 39.41N 100.15W
07/09/2013 GRAHAM KS PUBLIC
LATE REPORT. ROOF BLOWN OFF OF A GRAINERY AND METAL
FEEDERS DAMAGED. LARGE TREE LIMBS DOWN. POWER POLES AND
POWER LINES DOWN. TIME ESTIMATED.
0550 PM HAIL 7 WSW NEW ALMELO 39.54N 100.23W
07/09/2013 E1.00 INCH SHERIDAN KS PUBLIC
NICKEL TO QUARTER SIZE HAIL.
0600 PM TSTM WND DMG MORLAND 39.35N 100.07W
07/09/2013 GRAHAM KS TRAINED SPOTTER
LOTS OF TREE LIMBS DOWN IN MORLAND. MOST WERE 3 TO 5
INCHES IN DIAMETER BUT A FEW WERE UP TO 12 INCHES IN
DIAMETER. PEA SIZE HAIL AND A GRASS FIRE DUE TO A
LIGHTNING STRIKE ALSO HAPPENED WITH THIS STORM. TIME
ESTIMATED FROM RADAR.
0645 PM HAIL JENNINGS 39.68N 100.29W
07/09/2013 E0.88 INCH DECATUR KS PUBLIC
0650 PM HAIL 5 ESE JENNINGS 39.64N 100.21W
07/09/2013 E1.00 INCH DECATUR KS TRAINED SPOTTER
LATE REPORT. HAIL SIZE RANGED FROM PEA TO QUARTER SIZE.
0715 PM HAIL 6 E CLAYTON 39.74N 100.06W
07/09/2013 E2.75 INCH NORTON KS TRAINED SPOTTER
GOLF BALL TO BASEBALL SIZE HAIL REPORTED 6 MILES EAST OF
CLAYTON. TIME ESTIMATED FROM RADAR.
0723 PM HAIL 1 SW NORTON 39.83N 99.91W
07/09/2013 E1.00 INCH NORTON KS TRAINED SPOTTER
0725 PM HAIL 2 S NORTON 39.81N 99.89W
07/09/2013 M1.25 INCH NORTON KS TRAINED SPOTTER
0728 PM HAIL 1 SW NORTON 39.83N 99.91W
07/09/2013 E1.75 INCH NORTON KS TRAINED SPOTTER
0730 PM HAIL NORTON 39.84N 99.89W
07/09/2013 M1.25 INCH NORTON KS TRAINED SPOTTER
0745 PM HAIL 7 N NORTON 39.94N 99.90W
07/09/2013 E1.25 INCH NORTON KS TRAINED SPOTTER
HAIL QUARTER TO HALF DOLLAR SIZE. ESTIMATED WIND GUST OF
60 MPH.
&&
BRBSpecial weather statement, Jul 10, 1:39 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1239 AM MDT WED JUL 10 2013
KSZ002-100700-
RAWLINS-
139 AM CDT WED JUL 10 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHERN RAWLINS COUNTY IN NORTHWEST KANSAS...
AT 133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF LUDELL...MOVING SOUTHEAST AT
25 MPH.
LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
LUDELL BY 145 AM CDT...
HERNDON BY 200 AM CDT...
PENNY TO NICKEL SIZE HAIL AND HEAVY RAINFALL ARE EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3999 10091 3991 10074 3969 10074 3988 10129
4001 10116
TIME...MOT...LOC 0638Z 293DEG 22KT 3990 10100
LUNDQUISTSpecial weather statement, Jul 10, 2:08 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
108 AM MDT WED JUL 10 2013
KSZ002-003-100745-
DECATUR-RAWLINS-
208 AM CDT WED JUL 10 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS AND DECATUR
COUNTY IN NORTHWEST KANSAS...
AT 203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TRAER TO 8 MILES
SOUTH OF LUDELL...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
TRAER BY 215 AM CDT...
CEDAR BLUFFS BY 220 AM CDT...
OBERLIN BY 240 AM CDT...
6 MILES NORTHWEST OF KANONA BY 245 AM CDT...
PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4000 10020 3957 10018 3957 10057 3972 10100
3981 10119 4000 10100
TIME...MOT...LOC 0707Z 300DEG 18KT 3998 10067 3972 10089
MOOREThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:13 PM CDT | Special Weather Statement | GLD | Norton | 32 min |
| Jul 9, 7:26 PM CDT | Special Weather Statement | GLD | Norton | 34 min |
| Jul 9, 7:55 PM CDT | Special Weather Statement | GLD | Norton | 35 min |
| Jul 9, 8:21 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 54 min |
| Jul 9, 8:40 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 50 min |
| Jul 10, 1:39 AM CDT | Special Weather Statement | GLD | Rawlins | 21 min |
| Jul 10, 2:51 AM CDT | Special Weather Statement | GLD | Decatur, Norton | 24 min |
| Jul 10, 3:20 AM CDT | Special Weather Statement | GLD | Norton | 25 min |
| Jul 10, 3:52 AM CDT | Special Weather Statement | GLD | Norton | 23 min |
| Jul 10, 6:17 AM CDT | Special Weather Statement | GLD | Sherman | 28 min |
| Jul 10, 3:59 PM CDT | Special Weather Statement | GLD | Greeley | 31 min |
| Jul 10, 4:14 PM CDT | Special Weather Statement | GLD | Greeley | 31 min |
| Jul 10, 4:42 PM CDT | Special Weather Statement | GLD | Greeley | 33 min |
| Jul 10, 4:50 PM CDT | Severe Thunderstorm Warning | GLD | Greeley | 55 min |
| Jul 9, 11:32 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 58 min |
| Jul 10, 5:42 PM CDT | Special Weather Statement | GLD | Kit Carson | 33 min |
| Jul 10, 5:58 PM CDT | Severe Thunderstorm Warning | GLD | Kit Carson | 62 min |
| Jul 10, 6:45 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 60 min |
Nearby
Special Weather Statements in Kansas, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.